# SDR DL72S991755

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545827
- Condition: Cracked
- Location: Bs 1090-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV INSPECTIONS IT WAS NOTED THAT THE FUSELAGE SKIN  WAS CRACKED AT STRINGER 1 BETWEEN FS 1090 AND FS 1110.  THIS DAMAGED WAS REPAIRED PER ER/A 333417-14 AND APPROVED BY FAA 8110-3 FORM, DER DESIGNATION DERY-635273-NM.
